Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had concussion, dizzy spells, bad headache, tired. What could be causing this?

Hi, I had a concussion about 4 and a half months ago. I get dizzy spells if I stand up or roll over in bed too quickly. Other than this, I was feeling fine. But, two days ago, I started with a really bad headache and now my heart feels like it s beating really hard. I m dizzy and tired as well. What do you think is going on? Could this be related to the head injury even though it was over 4 months ago? Help! Thanks...
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am Dr Mbong. After a head trauma, one may sustain an internal head injury (such as a bleed of sub-dural origin) which may get bigger slowly overtime and cause symptoms months after.

So though it is 4 months after what you had, it is advisable to urgently see a physician for examination and a CT scan among other investigations to make sure that the symptoms you described are not related to the head trauma you had.

Quick recovery,

Dr Mbong
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor